# SDR SWAA2022121380681

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,970 hours, 43,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON STRUT FAIRING PANEL DELAMINATED ON THE OTBD AFT CORNER.    REMOVED AND REPLACED THE STRUT FWD FAIRING IAW AMM 54-52-01.
